ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Items where Author is "Tephnadze, G."

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Tephnadze, G. (2018) On the convergence of partial sums with raspect to Vilenkin system on the martingale Hardy spaces. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 53 (5). pp. 77-94. ISSN 00002-3043

Tephnadze, G. (2016) On the convergence of Fejér means of Walsh-Fourier series in the space Hp. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 51 (2). pp. 54-70. ISSN 00002-3043

This list was generated on Wed Aug 5 17:56:13 2020 AMT.